Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8030129418

Export

Selection :

A THEOREM IN ORDINARY DIFFERENTIAL EQUATIONS WITH AN APPLICATION TO HYPERBOLIC CONSERVATION LAVS

Author
CONLON JG
UNIV. MISSOURI, DEP. MATH.,COLUMBIA MO 65211,USA
Source
ADV. IN MATH.; USA; DA. 1980; VOL. 35; NO 1; PP. 1-18; BIBL. 12 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DERIVEE PARTIELLE EQUATION HYPERBOLIQUE LOI CONSERVATION ONDE CHOC METROLOGIE PHYSIQUE THEORIQUE
Keyword (en)
PARTIAL DIFFERENTIAL EQUATION HYPERBOLIC EQUATION CONSERVATION LAW SHOCK WAVES MEASUREMENT SCIENCE THEORETICAL PHYSICS
Keyword (es)
METROLOGIA FISICA TEORICA
Classification
Pascal
001 Exact sciences and technology / 001B Physics

Discipline
Theoretical physics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8030129418

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web